Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

Contents of Volume 24, Number 111

All articles in this issue are freely accessible.

Error bounds for polynomial spline interpolation
Martin H. Schultz.
Math. Comp. 24 (1970), 507-515
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275025
Some observations on interpolation in higher dimensions
R. B. Guenther and E. L. Roetman.
Math. Comp. 24 (1970), 517-522
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275631
“Best” interpolation, differentiation, and integration approximations on the Hardy space $H^{2}$
Leon Winslow.
Math. Comp. 24 (1970), 523-527
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0293309
Computation of best one-sided $L_{1}$ approximation
James T. Lewis.
Math. Comp. 24 (1970), 529-536
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273780
The calculation of multidimensional Hermite polynomials and Gram-Charlier coefficients
S. Berkowitz and F. J. Garner.
Math. Comp. 24 (1970), 537-545
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273784
Accelerating convergence of trigonometric approximations
William B. Jones and G. Hardy.
Math. Comp. 24 (1970), 547-560
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277086
New error coefficients for estimating quadrature errors for analytic functions
Philip Rabinowitz and Nira Richter.
Math. Comp. 24 (1970), 561-570
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275675
Chebyshev type quadrature formulas
David K. Kahaner.
Math. Comp. 24 (1970), 571-574
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273818
Trigonometric and Gaussian quadrature
C. J. Knight and A. C. R. Newbery.
Math. Comp. 24 (1970), 575-581
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275672
Cross-product cubature error bounds
Frank G. Lether.
Math. Comp. 24 (1970), 583-592
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275673
Asymptotic properties of minimal integration rules
Philip Rabinowitz and Nira Richter-Dyn.
Math. Comp. 24 (1970), 593-609
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0298946
The initial-value problem for the equation $(tu_{t})_{t}=u_{xx}$
Alan Solomon and Faiza Solomon.
Math. Comp. 24 (1970), 611-620
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273847
On the numerical solution of the diffusion equation
Øystein Tødenes.
Math. Comp. 24 (1970), 621-627
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275702
A note on trapezoidal methods for the solution of initial value problems
A. R. Gourlay.
Math. Comp. 24 (1970), 629-633
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0275680
Marginal stability and stabilization in the numerical integration of ordinary differential equations
H. Brunner.
Math. Comp. 24 (1970), 635-646
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273821
Conditioning of quasi-Newton methods for function minimization
D. F. Shanno.
Math. Comp. 24 (1970), 647-656
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274029
Optimal conditioning of quasi-Newton methods
D. F. Shanno and P. C. Kettler.
Math. Comp. 24 (1970), 657-664
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274030
The explicit inverse of a tridiagonal matrix
P. Schlegel.
Math. Comp. 24 (1970), 665
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273798
A new method for computing toroidal harmonics
Henry E. Fettis.
Math. Comp. 24 (1970), 667-670
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273786
Chebyshev approximations for the Coulomb phase shift
W. J. Cody and K. E. Hillstrom.
Math. Comp. 24 (1970), 671-677
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273785
Complex zeros of an incomplete Riemann zeta function and of the incomplete gamma function
K. S. Kölbig.
Math. Comp. 24 (1970), 679-696
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273787
Lower bounds for the disk packing constant
David W. Boyd.
Math. Comp. 24 (1970), 697-704
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0278193
Remark on a conjecture of Erdős on binomial coefficients
Andrzej Makowski.
Math. Comp. 24 (1970), 705
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280437
Computing irreducible representations of groups
John D. Dixon.
Math. Comp. 24 (1970), 707-712
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0280611
Factoring polynomials over large finite fields
E. R. Berlekamp.
Math. Comp. 24 (1970), 713-735
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0276200
Consecutive power residues or nonresidues
J. R. Rabung and J. H. Jordan.
Math. Comp. 24 (1970), 737-740
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0277469
Note on the distribution of Ramanujan’s tau function
D. H. Lehmer.
Math. Comp. 24 (1970), 741-743
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0274401
The generalized serial test applied to expansions of some irrational square roots in various bases
W. A. Beyer, N. Metropolis and J. R. Neergaard.
Math. Comp. 24 (1970), 745-747
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0273773
Reviews and Descriptions of Tables and Books
Math. Comp. 24 (1970), 749-761
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Table errata: “Complete elliptic integrals of complex Legendrian modulus” (J. Math. and Physics 26 (1948), 234–245) by Enzo Cambi
Henry E. Fettis and James C. Caslin.
Math. Comp. 24 (1970), 763-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0400625
Table Errata
Math. Comp. 24 (1970), 763-764
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
Note
Math. Comp. 24 (1970), 765-766
Abstract, references and article information
Full-text PDF Free Access     Request Permissions